# SDR USAA2013052000011

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 99,259 hours, 19,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING ESCAPE SLIDE LIGHTS DO NOT ILLUMINATE.  R & R LT WING ESCAPE SLIDE LIGHTING POWER SUPPLY.
